MathSciNet Relay Station
MathSciNet bibliographic data
MR224102 (36 #7149) 57.10 (55.00)
Shaneson, Julius L. Wall's surgery obstruction groups for $Z\times G$, for suitable groups $G$. Bull. Amer. Math. Soc. 74 1968 467–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement